Friday, March 27, 2015

Practice EKG Strips 439

Identify the following rhythms.

1.





a. 2nd degree heart block type II
b. Atrial flutter
c. Atrial fibrillation
d. Sinus rhythm

2.













a. Multifocal atrial tachycardia
b. Atrial fibrillation
c. Wandering atrial pacemaker
d. Sinus arrhythmia

3.








a. Sinus tachycardia with multifocal PVCs
b. Sinus rhythm with multifocal PVCs
c. Supraventricular tachycardia with multifocal PVCs
d. Atrial tachycardia with multifocal PVCs

4.







a. Normal sinus rhythm
b. Junctional rhythm
c. Accelerated idioventricular rhythm
d. Atrial fibrillation

5.  A 78 year old who admitted with calcium channel blocker toxicity and complete heart block is found to have agonal respirations during the night rounds. He is unresponsive to verbal and tactile stimuli. No pulse is detected. A code is called and CPR with positive pressure ventilations are initiated. Which of the following interventions is indicated for this rhythm?








a. Atropine 0.5 mg IV/IO
b. Dopamine 2 - 20 mcg/kg/min
c. Epinephrine 1 mg IV/IO
d. Transcutaneous pacing at 80/min
e. Defibrillation at 200 J


Answers
1. b. Atrial flutter with a PVC thrown in for good measure.

2. a. Multifocal atrial tachycardia. Irregular rhythm. Rate over 100. Three P waves of differing morphology.

3. a. Sinus tachycardia with a PVC. The rhythm is irregular. The rate is 110/min. The P waves are uniform and upright. The PR interval is prolonged. A PVC but actually a fusion beat is seen, the 7th complex. Notice the P wave associated with the PVC. Should not be there. A PVC fired off about the same time as the sinus impulse.

4. c. Accelerated idioventricular rhythm. The rhythm looks regular. The rate is 55 bpm. No P waves are seen. The QRS complexes are wide with an rSR complex seen in lead V1, RBBB. No ectopic beats are seen. PR: ---, QRS: .16 sec, QT: .40 sec.

5. The alogrithm changes from unstable bradycardia to PEA. So use your PEA meds: Epinephrine 1 mg IV/IO or Vasopressin 40 units for PEA. Look for and treat reversible causes. CCB overdose. Give glucagon or calcium choride or gluconate.

No comments:

Post a Comment